# SDR ALG2003F00090

- Difficulty date: August 22, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Engine: Allsn 250C47B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Part number: B4678
- Condition: Malfunctioned
- Location: Transmission
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING, TRANSMISSION LIGHT ILLUMINATED AS AIRCRAFT WAS LANDING ON EC 195, CHECKED CHIP PLUGS, FOUND NORMAL FUZZ C/W 30 MINUTE GROUND RUN, LEAK CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
